# SDR UALA2009090802840

- Difficulty date: September 8, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 75,684 hours, 12,214 cycles
- Engine: Pwa PW4060
- System (JASC): 3417 · Air Data Computer
- Part: Fmc
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FMC FAILURE, RTFL.  REPLACED NR 1 ADC & ACP TEST.  FOUND CAPT PITOT DRAIN OPEN IN E&E & RESET.  ACP LOW & HIGH RANGE PITOT STATIC LEAK TESTS & RVSM CHECKS.  CHECKS OKAY.
